# SDR SWI2025F00260

- Difficulty date: December 28, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER LH CLIP CRACKED      (C-CHECK RO 2/27/2025)    INSTALLED 1EA NEW LOWER LH CLIP TO WINDSHIELD CENTER POST REF CRJ200 SRM 51-42-21, DWG 601R33007 REV -U. COMPLIED WITH TASK CARD 51-900-1003-SKY
